The Annals of Mathematical Statistics

Statistical Analysis of One-Dimensional Distributions

Robert Schmidt

Full-text: Open access

Article information

Source
Ann. Math. Statist., Volume 5, Number 1 (1934), 30-72.

Dates
First available in Project Euclid: 28 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177732734

Digital Object Identifier
doi:10.1214/aoms/1177732734

Zentralblatt MATH identifier
60.1166.03

JSTOR
links.jstor.org

Citation

Schmidt, Robert. Statistical Analysis of One-Dimensional Distributions. Ann. Math. Statist. 5 (1934), no. 1, 30--72. doi:10.1214/aoms/1177732734. https://projecteuclid.org/euclid.aoms/1177732734


Export citation